# SDR SWI2023F00528

- Difficulty date: September 25, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 47,974 hours, 31,253 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT RAIL TRACK BETWEEN FS669.40.00 TO FS708.00 SEVERAL AREAS ARE CORROSION (MARKED)   (C-CHECK RO 11/24/2023)   INSTALL NEW RIGHT HAND SIDE SEAT RAIL TRACK AT FS581.00 TO FS677.00. REF. CRJ700 AMM 53-00-49-400-801-A03 INSTALLED RIGHT HAND SEAT RAIL TRACK AT FS677.00 TO FS693.00. REF CRJ700 AMM 53-00-49-400-801-A03. USED NEW 24EA NAS517-3-4 - SCREW'S, 4EA NAS517-3-5 - SCREW, 28EA NAS1149D0332K - WASHER, 28EA MS21042L3 - NUT, 40EA NAS517-3-4 - SCREW'S, 8EA NAS517-3-5 - SCREW, CSK HD, 48EA NAS1149D0332K - WASHER, 48EA  MS21042L3 - NUT, 2EA NAS1580A3T10 - BOLT, CSK HD, 2EA NAS1580A3T14 - BOLT, CSK HD
